# SDR SWAA2022100645341

- Difficulty date: September 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-26L WL153. MARKED / [01] VERIFIED THE APPLICABILITY OF SRM 53-00-03-2R-1 REPAIR 1;[02] CUT AND REMOVED THE DAMAGED PART OF STRINGER 26L BETWEEN BS 500D +11 TO BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1 . AND UPDATED STEPS 2 AND 3;[03] VERIFIED ACTION 1;2 AND MEASUREMENT TABLE;[04] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[05] RECEIVED NEW REPLACEMENT STRINGER SECTION FROM O.S.S AFTER BEING FORMED AND FABRICATED FROM 7075T0 CLAD 0.045' LOT#1482747-1 ; HEATED TREATED TO T62 AND PENETRANT INSPECTED ON CUSTOMER RO # 882014-SWA ; AND FABRICATED NEW HUT SECTION SPLICE FROM P/N 69-78188-14 EXTRUSION ; LOCATED DRILLED AND APPLIED A CHEMICAL CONVERSION COATING IAW SRM 53-00-03-2R-1 REPAIR 1 OK TO PRIME;[06] VERIFIED CORRECTIVE ACTION ITEM 5. OKAY TO PRIME REPAIR PARTS.;[07] APPLIED PRIMER TO ALL REPAIR PART AND REWORKED AREAS AT FCB S-26L BS 500D TO BS 540 IAW SRM 53-00-03-2R-1 REPAIR 1 ; OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION ITEM 7. OKAY TO INSTALL REPAIR PARTS.;[09] INSTALLED ALL REPAIR PARTS AT FCB BETWEEN BS 500D AND BS 540 S-26L WL153 I . APPLIED A FILLET SEAL AND CIC TO ALL REPAIR PARTS AND REWORKED AREAS IAW SRM 53-00-03-2R-1 REPAIR 1;[10] COMPLETED ALL STEPS;[11] VERIFIED STEP 2; 3. VERIFIED CORRECTIVE ACTION #9. VERIFIED MEASUREMENTS.
